# SDR YENA2025120901180

- Difficulty date: December 5, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N2193J
- Make and model: Airbus A321-271NX
- Aircraft serial: 12274
- Aircraft time: 4,003 hours, 744 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#32, AMS-BOS. (ETOPS),  CR2 ALERT-APPROVAL REQUIRED FOR RESOLUTION,   ENG 2 FIRE LOOP B FAULT. OPEN
